Bitter taste in the mouth every morning

I'm 55 years old and I have PV,discovered 8 years ago. I'm on Hydroxycarbamide 1pcs/2 days . I changed living from field to my home in mountain town, one year ago. Simultaneously I began to fill a bitter taste in my mouth every morning, doesn't matter what I eat . Have anybody experienced this simptom? How to cure it?

Thank you in advance.

5 Replies

oldestnewest
  • Hi Cata, have you discussed this with your haematologist, they might be able to give you some advice, or even your dentist. Best wishes, Maz.

  • Thank you, for pay attention to my question. My Hem is busy having new achievement in the high disease of blood and with my dentist I discussed but I have no original teeth so he said to find in others directions

  • Maybe you could ask your doctor if he/she can suggest anything to help, maybe they could suggest a mouthwash. Maz

  • Hi, I suffered bleeding gums for a long while and still do at time resulting in a bitter taste in my mouth on waking, I use biotene mouth wash and tooth paste now, it aids with moisture in your mouth avoiding dry a dry mouth which can lead to bitter tastes.

    Best of luck.

    Michelle

  • Thank you

You may also like...